# SDR UIEA2021050101042

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Part number: NS51733
- Condition: Worn
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INLET CASE O/B ANTI - ICE PANELS HAS (2 EA) HOLES THAT FASTENERS HAS WORN THRU. REQUIRES DIMPLE WASHER ON FASTENERS.( REMOVED AND REPLACED WORN FASTENERS AT #1 ENG BY INLET CASE O/B ANTI-ICE ACCESS PANEL PER B767-300 AMM 20-11-00-910-802.  )
